# SDR WRLA2007102

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C + 12A CHECK FOUND RIGHT WING FIXED L/E SKIN CRACK AT CORNERS OF CUTOUT L=0.3 INCH, AT STA XOS 464 L=0.5 INCH STA XOS 470.    10-25-07    REPAIRED THE RT WING FIXED LEADING EDGE SKIN CRACK AT CORNERS OF CUTOUT AT STA XOS=464,470 PER MD11 SRM VOL.I 57-10-00 FIGURE 43 REV.40.
